Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The structure of $ B[c]$ and extensions of the concept of conull matrix


Authors: H. I. Brown, D. R. Kerr and H. H. Stratton
Journal: Proc. Amer. Math. Soc. 22 (1969), 7-14
MSC: Primary 40H05
DOI: https://doi.org/10.1090/S0002-9939-1969-0304931-5
MathSciNet review: 0304931
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. P. Crawford, Transformations in Banach spaces with applications to summability theory, Ph.D. dissertation, Lehigh University, Bethlehem, Pa., 1966.
  • [2] A. Wilansky, Topological divisors of zero and Tauberian theorems, Trans. Amer. Math. Soc. 113 (1964), 240-251. MR 0168967 (29:6222)
  • [3] -, Functional analysis, Blaisdell, New York, 1964. MR 0170186 (30:425)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40H05

Retrieve articles in all journals with MSC: 40H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0304931-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society